# SDR JJBA2019060355018

- Difficulty date: May 25, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 34,408 hours, 21,879 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CORRODED FR62 STR 20-19R. REMOVED AND REPLACED SHEAR CLIP BETWEEN FR62 STR 20-19R
